# SDR UPS202491

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK MAINTENANCE FOUND CORR AROUND FLOOR BOARD HOLES IN FLOOR BEAM STA 500, RBL 10-45, WL 208.  REPAIRED PER UPS ENGINEERING FILE 727-53-1490.
